# SDR CALA2025101610178

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 147A320011
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER TO UPPER FUSELAGE ACCESS PANEL 323AL SUPPORT ANGLE CRACKED REF AAR N/R 99954672 REMOVED AND REPLACED LOWER VERTICAL STABILIZER TO UPPER FUSELAGE ACCESS PANEL 323AL SUPPORT FWD ANGLE REF B-737 SRM 51-40-02-0G-0 AND DWG 147A0030.  REMOVED AND REPLACED FWD SKATE ANGLE AT LOWER VERTICAL STAB UPPER FUSELAGE AREA REF SRM 51-40-02-0G-0 AND DWG 147A0030.
